# SDR 2007UALA02676

- Difficulty date: July 16, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 43,000 hours, 15,511 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen System
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWENTY SIX EA O2 COMPT DOORS DID NOT DEPLOY DURING TEST:  FWD FLIGHT ATTENDANT, AFT FLIGHT ATTENDANT, LT SEAT ROWS (6, 9, 11, 13, 15) AND RT SEAT ROWS (1, 2, 3, 6, 9, 11, 13, 15, 16, 17, 18, 19, 20, 21, 22, 23, 24, 25, 26).  RESET BREAKERS AND RETESTED. ALL RELEASED PROPERLY 2ND TIME.
